# SDR DLM88011475

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 33,740 hours, 27,052 cycles
- Engine: Pwa JT8D219
- Engine time: 25,692 hours, 20,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726087
- Condition: Failed
- Location: Nr 1
- Part time: 25,692 hours, 20,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

AT 10 - 15 MIN AFTER T/O AT 14,000 FT HAD AN AIRFRAME VIB.  CLIMBED TO 20,000 FT AND THE OIL CLOG LIGHT CAME ON WITH HARD KNOCKING ON THE FLOORBOARD OF COCKPIT.   PULLED POWER BACK BUT CLOG LIGHT STAYED ON.  SHUTDOWN THE ENG, HAD POSITIVE OIL PRESSURE THROUGHOUT WINDMILL PROCESS.  REPLACED ENGINE.
